MathSciNet Relay Station
MathSciNet bibliographic data
MR836292 76E99 (76S05)
Hickernell, F. J.; Yortsos, Y. C. Linear stability of miscible displacement processes in porous media in the absence of dispersion. Stud. Appl. Math. 74 (1986), no. 2, 93–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement